# SDR IPXA2018100134603

- Difficulty date: September 14, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Filler
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE HAD CHAFE DAMAGE ON THE RT INTERNAL FILLERS AND LONGERONS BETWEEN BS 2163.685 AND 2165.061,  Z=45 & Z=60.1.  REPAIRED THE DAMAGED TAILCONE IAW EA 011-5350-01-A7464, REV  I/R, AND EO MD11-5350-62358-B.  MINOR.
